MathSciNet Relay Station
MathSciNet bibliographic data
MR1856513 60J80 (05C80 60G50)
Kahn, J. Range of cube-indexed random walk. Israel J. Math. 124 (2001), 189–201.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement